# SDR USAA2013060300002

- Difficulty date: May 30, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 40,647 hours, 20,830 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

UPON TAXI OUT "A" F/A REPORTED HAZE IN THE FWD CABIN AND THEN AN ACRID SMELL.  WHEN REPORTED, BOTH ENGINES WERE RUNNING AND APU WAS SHUTDOWN.  5 PLUS MINUTES HAD LAPSED WHEN REPORT WAS RECEIVED AND WE HAD JUST BEEN CLEARED FOR T/O.  CABIN ODOR WAS HYD FLUID, FOUND CAUSE TO BE HYD PUMP LEAK AT ENGINE NR 2.  SECURED LEAKING LINE.
